# SDR YENA2023053000564

- Difficulty date: May 26, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N2102J
- Make and model: Airbus A321-271N
- Aircraft time: 6,450 hours, 1,812 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1601, JFK-FLL. (AIRCRAFT PERFORMED AN AIR TURN BACK TO JFK) ' VENT AVIONICS SYSTEM FAULT UNSUCCESSFUL.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
